Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 969313, 11 pages
http://dx.doi.org/10.1155/2012/969313
Research Article

The Intuitionistic Fuzzy Normed Space of Coefficients

Institute of Mathematics and Mechanics of Azerbaijan, National Academy of Sciences, 1141 Baku, Azerbaijan

Received 25 January 2012; Accepted 19 March 2012

Academic Editor: Gabriel Turinici

Copyright © 2012 B. T. Bilalov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  2. M. S. El Naschie, “On the uncertainty of Cantorian geometry and the two-slit experiment,” Chaos, Solitons and Fractals, vol. 9, no. 3, pp. 517–529, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. S. El Naschie, “On a fuzzy Kähler-like manifold which is consistent with the two slit experiment,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 95–98, 2005. View at Google Scholar · View at Scopus
  4. M. S. El Naschie, “A review of E infinity theory and the mass spectrum of high energy particle physics,” Chaos, Solitons and Fractals, vol. 19, no. 1, pp. 209–236, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Tanaka, Y. Mizuno, and T. Kado, “Chaotic dynamics in the Friedmann equation,” Chaos, Solitons and Fractals, vol. 24, no. 2, pp. 407–422, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. M. S. El Naschie, “Quantum Entanglement as a consequence of a Cantorian micro spacetime geometry,” Journal of Quantum Information Science, vol. 1, no. 2, pp. 50–53, 2011. View at Google Scholar
  7. M. Mursaleen, V. Karakaya, and S. A. Mohiuddine, “Schauder basis, separability, and approximation property in intuitionistic fuzzy normed space,” Abstract and Applied Analysis, vol. 2010, Article ID 131868, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Yılmaz, “Schauder bases and approximation property in fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1957–1964, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Debnath and M. Sen, “A remark on the separability and approximation property in intuitionistic fuzzy n-normed linear spaces,” International Mathematical Forum, vol. 6, no. 37–40, pp. 1933–1940, 2011. View at Google Scholar
  10. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Bag and S. K. Samanta, “Fuzzy bounded linear operators,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 513–547, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Google Scholar · View at Zentralblatt MATH
  13. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH
  15. Z. Deng, “Fuzzy pseudo-metric spaces,” Journal of Mathematical Analysis and Applications, vol. 86, no. 1, pp. 74–95, 1982. View at Google Scholar · View at Scopus
  16. M. A. Erceg, “Metric spaces in fuzzy set theory,” Journal of Mathematical Analysis and Applications, vol. 69, no. 1, pp. 205–230, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Saadati and S. M. Vaezpour, “Some results on fuzzy Banach spaces,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 475–484, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Lowen, Fuzzy Set Theory: Basic Concepts, Techniques and Bibliography, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  19. R. E. Megginson, An Introduction to Banach Space Theory, vol. 183 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.